Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 24, NWS Gaylord, MI

June 1, 2014

NWS Gaylord, MI issued this small craft advisory at Jun 1, 2014, 10:53 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2014, 10:53 AM EDT (14:53 UTC)
Expired
Jun 2, 2014, 4:09 PM EDT
In force
29 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WHUS73 KAPX 011453
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1053 AM EDT SUN JUN 1 2014

LMZ345-346-012300-
/O.NEW.KAPX.SC.Y.0024.140601T1453Z-140602T0900Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1053 AM EDT SUN JUN 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
5 follow-up statements
597 
WHUS73 KAPX 011934
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
334 PM EDT SUN JUN 1 2014

LMZ345-346-020345-
/O.CON.KAPX.SC.Y.0024.000000T0000Z-140602T0900Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
334 PM EDT SUN JUN 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
180 
WHUS73 KAPX 020153
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
953 PM EDT SUN JUN 1 2014

LMZ345-346-020900-
/O.CON.KAPX.SC.Y.0024.000000T0000Z-140602T0900Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
953 PM EDT SUN JUN 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
260 
WHUS73 KAPX 020716
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
316 AM EDT MON JUN 2 2014

LMZ341-342-344-021530-
/O.EXB.KAPX.SC.Y.0024.000000T0000Z-140603T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
316 AM EDT MON JUN 2 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ345-346-021530-
/O.EXT.KAPX.SC.Y.0024.000000T0000Z-140603T1000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
316 AM EDT MON JUN 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
040 
WHUS73 KAPX 021528
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1128 AM EDT MON JUN 2 2014

LMZ341-342-344>346-022330-
/O.CON.KAPX.SC.Y.0024.000000T0000Z-140603T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1128 AM EDT MON JUN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
891 
WHUS73 KAPX 022009
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
409 PM EDT MON JUN 2 2014

LMZ341-342-344>346-022115-
/O.CAN.KAPX.SC.Y.0024.000000T0000Z-140603T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
409 PM EDT MON JUN 2 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 9:17 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 1, 9:17 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GAYLORD MI
917 AM EDT SUN JUN 1 2014

.SYNOPSIS...
ISSUED AT 319 AM EDT SUN JUN 1 2014

LOW PRESSURE IN THE HIGH PLAINS WILL MOVE EAST AND
NORTHEAST...CROSSING LAKE SUPERIOR MONDAY EVENING. THIS SYSTEM WILL
BRING MORE HUMID AIR TO THE REGION BEGINNING TONIGHT...AND FINALLY
BRING US SOME WET WEATHER. COOLER AND DRIER AIR WILL ENTER THE GREAT
LAKES BEHIND THE SYSTEM FOR MID WEEK.

&&

.UPDATE...
ISSUED AT 903 AM EDT SUN JUN 1 2014

WILL BOOST MID/LATE MORNING POPS OVER WESTERN CHIP/MACK AS LEADING
EDGE OF DEEPER MOISTURE SLOWLY BUILDS EAST...WITH EARLY MORNING
RADAR RETURNS SUGGESTING A FEW SHRAS/EMBEDDED TSRAS NEARING ESC
AND LIKELY TO REACH EASTERN UPPER AHEAD OF SCHEDULE.

MORNING APX RAOB SHOWS A MUCH MOISTER LLEVEL ENVIRONMENT THAN 24
HOURS AGO...WITH ONLY A SMALL DRY WEDGE REMAINING FROM YESTERDAY
AFTERNOON/S VERY DRY AIRMASS. STILL...DEWPOINTS SHOULD BE ABLE TO
MIX INTO THE LOWER 40S TOWARDS THE HURON/MANISTEE NATIONAL FOREST
AS MORNING MOISTURE ANALYSIS SUGGEST A LITTLE MORE AVAILABLE DRY
AIR IN THIS AREA THROUGH EARLY AFTERNOON. THIS SUGGESTS MIN RH/S
NEAR 25 PERCENT WITH SOUTHERLY WINDS 10G20MPH. WE WILL COORDINATE
RED FLAG POTENTIAL WITH OUR FIRE WEATHER PARTNERS THIS
MORNING...WITH A FINAL DECISION ON ANY HEADLINES COMING SOON.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 319 AM EDT SUN JUN 1 2014

...WARM WEATHER CONTINUES...INCREASING CHANCES FOR SOME MUCH NEEDED
RAINFALL BY TONIGHT...

HIGH IMPACT WEATHER POTENTIAL: ELEVATED FIRE WEATHER CONCERNS ONCE
AGAIN THIS AFTERNOON AND EARLY EVENING FOR PARTS OF THE AREA.
POSSIBLE THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT.

LARGER SCALE OVERVIEW: CHANGES ARE BEGINNING...WITH OVERHEAD RIDGING
STARTING TO FLATTEN AS ENERGY AND STRONG UPPER LEVEL JET ROTATE
ACROSS SOUTHERN CANADA. LEAD SHORTWAVE ROTATING THROUGH THE HIGH
PLAINS...COLLOCATED WITH LOW LEVEL FRONTAL AXIS AND DEEP GULF
MOISTURE RETURN...HELPED DRUM UP A BROAD AREA OF HEAVY RAIN
PRODUCING SHOWERS AND THUNDERSTORM ACROSS THE UPPER MISSISSIPPI
VALLEY THIS PAST EVENING. SOUTHWARD EXTENDING MOISTURE CHANNEL WELL
EVIDENT BY EARLY EVENING DIURNALLY-DRIVEN SMORGASBORD OF SHOWERS AND
STORMS EXTENDING WELL SOUTH INTO AND THROUGH THE GULF COAST STATES.
00Z RAOB ANALYSIS CONFIRMS...WITH LARGE AREA OF AOA 1.25 INCH PWAT
VALUES BULGING NORTH THROUGH THE FAR NORTHWEST LAKES UP INTO
SOUTHWEST ONTARIO. THIS DEEP LAYER MOISTURE WILL CONTINUE TO SLOWLY
ADVANCE EAST IN THE COMING DAYS...AND WITH LOSS OF OVERHEAD RIDGING
AND PERIODIC BOUTS OF MID LEVEL SUPPORT...SHOULD BRING INCREASING
CHANCES FOR SOME MUCH NEEDED RAINFALL AS WE HEAD THROUGH TONIGHT...
AND ESPECIALLY HEADING INTO MONDAY AND TUESDAY.

PRIMARY FORECAST CONCERNS/CHALLENGES THROUGH TONIGHT: ADDRESSING
TEMPERATURES...RELATIVE HUMIDITY...AND WIND TRENDS AND THEIR
COLLECTIVE IMPACT ON WILD FIRE CONCERNS AGAIN TODAY. TEMPORAL AND
SPATIAL RESOLUTION OF SHOWER AND THUNDERSTORM POTENTIAL LATER TODAY
AND TONIGHT. SEVERE WEATHER AND HEAVY RAIN POTENTIAL (OR LACK
THERE-OF) TONIGHT.

DAILY DETAILS: SLOWER TREND FOR RAIN POTENTIAL SET FORTH THE PAST
SEVERAL FORECAST CYCLES APPEARS TO BE ON TARGET...WITH INITIAL FOCUS
FOR SHOWERS AND STORMS REMAINING OFF TO OUR WEST RIGHT THROUGH
MIDDAY AT THE LEAST. BACKWARD RUN TRAJECTORIES CONCUR...WITH LOW
LEVEL SOURCE REGION FOR TODAY'S AIRMASS HAVING ORIGINATED IN
NORTHERN OHIO. DRY CONDITIONS PREVAILED THEIR...WITH LOWER/MID 40
DEWPOINTS DRUMMING UP NOTHING MORE THAN A FEW HIGH BASED CU. EXPECT
MUCH OF THE SAME HERE FOR THE MAJORITY OF THE DAY...WITH MORE CLOUD
COVER AS CIRRUS/UPSTREAM CONVECTIVE BLOWOFF SPREAD WEST/EAST ACROSS
OUR AREA. LATE DAY MOISTURE RETURN A TOUCH MORE VIGOROUS ACROSS THE
FAR NORTHWEST...ESPECIALLY EASTERN UPPER. EVEN THERE...HOWEVER...
GUIDANCE ONLY DRUMS UP ABOUT A 100 OR SO JOULES/KG OF MOST UNSTABLE
CAPE...WITH ALL APPRECIABLE LARGE SCALE FORCING REMAINING OFF TO OUR
WEST. WILL KEEP SOME AFTER 20Z LOW END POPS MAINLY ACROSS EASTERN
UPPER TO ACCOUNT FOR THE POSSIBILITY OF A BRIEF SHOWER/STORM OR TWO.

FIRE WEATHER CONCERNS: ANOTHER WARM DAY FOR SURE...WITH ANTICIPATED
TRAJECTORIES AND THERMAL PROFILES SUPPORTING HIGHS ONCE AGAIN INTO
THE 80S FOR INTERIOR AREAS OF NORTHERN LOWER. SOUTH WINDS WILL ALSO
BE ON THE INCREASE AS PRESSURE GRADIENT TIGHTENS...WITH AT LEAST A
FEW GUSTS EXCEEDING CRITICAL LEVELS. AFTERNOON DEWPOINTS NOT QUITE
AS STRAIGHTFORWARD...ESPECIALLY IN LIEU OF MUCH MORE VIGOROUS
AFTERNOON MIXING THAN WHAT WAS EXPECTED YESTERDAY. SOME GOOD NEWS AS
TODAY'S AIRMASS SOURCE REGION WAS NOT QUITE AS DRY...WITH DEWPOINTS
MIXING OUT MAINLY INTO THE 40S. WILL USE THIS AS A STARTING
POINT...ADJUSTING DOWNWARD A DEGREE OR TWO TO ACCOUNT FOR
INCREASINGLY DRY SURFACE CONDITIONS. UNFORTUNATELY...THIS WILL
RESULT IN RH VALUES APPROACHING CRITICAL LEVELS FOR PARTS OF
NORTHEAST LOWER MICHIGAN. CLOSE CALL FOR RED FLAG CONDITIONS IF ALL
THE ABOVE PAN OUTS (ALTHOUGH...THAT IS FAR FROM CERTAIN). NOT GOING
TO GO THIS DIRECTION...WITH ANY RED FLAG CONDITIONS LIKELY BEING
TEMPORARY AND SMALL IN SCALE. DAYSHIFT WILL NEED TO MONITOR...WITH
POSSIBLE NEED TO CONTACT OUR FIRE WEATHER CUSTOMERS FOR ADDITIONAL
INPUT. FOR NOW WILL CONTINUE TO USE OUR HAZARDOUS WEATHER PRODUCTS
TO CONVEY ELEVATED FIRE WEATHER CONDITIONS.

SHOWER AND THUNDERSTORM CHANCES EXPECTED TO INCREASE FROM WEST TO
EAST TONIGHT AS SAID MOISTURE PLUME ROTATES INTO OUR AREA. NOT A
WHOLE LOT OF LARGE SCALE FORCING FOR SURE...WITH MID LEVEL TROUGHING
REMAINING WELL TO OUR WEST AND WEAK SURFACE TROUGH SLOWLY SAGGING
ACROSS SOUTHERN LAKE SUPERIOR. LOW LEVEL JET RAMPS UP ACROSS THE
AXIS OF LAKE MICHIGAN...WITH PATTERN RECOGNITION OF SUCH STRONGLY
SUPPORTING ELEVATED CONVECTION DEVELOPING OVER AND NORTH OF THE LAKE
MICHIGAN COLD DOME. JET SLOWLY VEERS OVERNIGHT...HELPING PROPAGATE
ELEVATED SHOWERS AND STORMS EASTWARD. NOT OVERLY EXCITED ABOUT
COVERAGE GIVEN LACK OF DEEPER FORCING. INSTABILITY LIMITED AT
BEST...WITH A LIFTED PARCEL FROM H9 SUPPORTING ONLY A COUPLE HUNDRED
JOULES/KG OF CAPE. THIS AND LIMITED SHEAR SHOULD PREVENT ANY SEVERE
STORMS...ALTHOUGH DEEP MOISTURE AND SKINNY CAPE PROFILES THROUGH THE
MID LEVELS SUPPORTS SOME BRIEF HEAVY RAINFALL WITH ANY
THUNDERSTORMS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 319 AM EDT SUN JUN 1 2014

...SHOWER AND/OR T-STORM CHANCES WILL CONTINUE INTO TUESDAY...

AN UPPER TROF WILL CLOSE OFF AS IT MOVES EAST FROM THE NORTHERN
PLAINS...REACHING THE NORTH SHORE OF SUPERIOR BY MIDDAY TUESDAY. AN
ASSOCIATED SURFACE LOW WILL LIFT ACROSS SUPERIOR MONDAY NIGHT...
PUSHING A COLD FRONT ACROSS NORTHERN MI. POTENTIAL FOR WRAPAROUND
MOISTURE TO IMPACT THE REGION TUESDAY. PRECIP CHANCES ARE THE MAIN
CONCERN.

MODELS...THE NAM HAS AN ODDBALL SURFACE LOW SOLUTION...WITH A NEARLY
STACKED SYSTEM TO OUR NW LATE MONDAY. IT/S SURFACE LOW IS JUST NORTH
OF INTL FALLS MONDAY EVENING...WITH THE ECMWF/GFS/GEM CLUSTERED NEAR
THE KEWEENAW. THE NAM WILL BE LARGELY DISCARDED.

MONDAY...AS THE SURFACE LOW MOVES FROM SOUTHERN MN TO WESTERN UPPER
MI...A WARM FRONT WILL LIFT ACROSS NORTHERN LOWER MI (PERHAPS
GETTING HUNG UP LATE IN THE DAY NEAR ROGERS/APN. SCT SHRA/ISOLATED
TSRA WILL ACCOMPANY THE FRONT IN THE MORNING AS IT MAKES IT/S MOVE.
IN THE AFTERNOON...A REASONABLY VIGOROUS AND NEGATIVELY-TILTED
SHORTWAVE WILL LIFT INTO NW LOWER/EASTERN UPPER. THIS FORCING WILL
CONTRIBUTE TO MORE WIDESPREAD ACTIVITY IN THE AFTERNOON...ESPECIALLY
IF CENTRAL/SOUTHERN SECTIONS CAN BREAK INTO SOME PARTIAL SUNSHINE.
HOWEVER...LAPSE RATES ALOFT REMAIN UNIMPRESSIVE (700-500MB NEAR
6C/KM)...WHICH CONTRIBUTES TO AN ENVIRONMENT NOT RICH IN CAPE. A
78/64F SURFACE PARCEL ONLY GENERATES AROUND 600J/KG OF MLCAPE. AND A
LOT OF SUNSHINE IN WARM SECTOR IS NOT A GIVEN...AS THAT AIRMASS IS
QUITE SLUDGY (PWATS AT OR SLIGHTLY ABOVE 1.5). WIND FIELDS DO BECOME
SOMEWHAT MORE FAVORABLE LATE IN THE DAY...AS SW 850MB WINDS INCREASE
TO 35-40KT. YOUR MID-LEVEL WINDS ARE STILL 40KT OR LESS...SO 0-6KM
SHEAR ARE ONLY IN THE 20-30KT RANGE. STILL...THERE MAY BE AN
ISOLATED WIND THREAT GIVEN THE INCREASING LOW LEVEL FLOW...
ESPECIALLY IF THERE IS MORE SUN/INSTABILITY THAN PROGGED.

MAX TEMPS WILL RANGE THRU THE 70S TO AROUND 80F. A MUGGY DAY...WHICH
WILL BECOME A BIT BREEZY IN THE PM IN NORTHERN LOWER.

MON NIGHT/TUESDAY...LIKELY POPS CONTINUE INTO MONDAY EVENING IN
CENTRAL AND EASTERN SECTIONS...ASSOCIATED WITH THE SHORTWAVE LIFTING
ACROSS NORTHERN MI AND THE COLD FRONT. WE SHOULD DRY IN THE
OVERNIGHT HOURS (ESPECIALLY IN NORTHERN LOWER) POST-FRONTAL AND WITH
A SUBSTANTIAL MID-LEVEL DRY SLOT. THAT WILL HOLD INTO THE START OF
THE MORNING TUESDAY...BEFORE THE COMMA HEAD WRAPS BACK INTO CENTRAL
AND NORTHERN SECTIONS WITH ANOTHER CHANCE FOR SHRA. EXPECT PLENTY OF
CLOUDS IN THE NORTH HALF OF THE FORECAST AREA...WHILE THE SOUTH
BREAKS OUT INTO PARTIAL SUNSHINE TUESDAY. MIN TEMPS UPPER 50S TO
LOWER 60S. MAX TEMPS 60S TO LOWER 70S.

REST OF THE FORECAST...UPPER LOW BACKWASH AND ASSOCIATED SHOWERS
WILL EXIT EASTERN UPPER MI TUE NIGHT. A WEAK SURFACE LOW WILL MOVE
EAST ALONG THE FRONT TO OUR SOUTH MID-WEEK...CROSSING THE NORTHERN
OHIO VALLEY. FAIRLY CONSISTENT SIGNALS FROM THE MODELS THAT PRECIP
WILL ONLY JUST GRAZE CENTRAL LOWER MI. WILL MAINTAIN A SMALL CHANCE
OF RAIN IN SOUTHERN SECTIONS WEDNESDAY...AND REMOVE THUNDER. AFTER
THAT...ZONAL FLOW WITH NO WELL-DEFINED SYSTEMS WILL HOLD INTO THE
START OF THE WEEKEND. WOULD NOT WANT TO RULE OUT ANY SHRA WITH ANY
WEAK IMPULSE MOVING THRU...BUT CAN/T FULLY RESOLVE THE DETAILS
NEEDED TO NARROW THAT DOWN YET. AFTER ANOTHER DAY OF BELOW-NORMAL
TEMPS WED...TEMPS WILL SLOWLY RECOVER TOWARD NORMAL.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 700 AM EDT SUN JUN 1 2014

MVFR AND LLWS DEVELOPING TONIGHT MBL/TVC/PLN.

LOW PRESSURE IN THE HIGH PLAINS WILL ADVANCE INTO MN BY LATE
TONIGHT. MID/HIGH CLOUDS WILL INCREASE TODAY IN ADVANCE OF THE
SYSTEM...AND SOME PRECIP MAY MAKE IT INTO NW LOWER MI VERY LATE IN
THE AFTERNOON. A BETTER CHANCE OF RAIN AND CIG RESTRICTIONS
ARRIVES TONIGHT (MAINLY LATE)...AS SW WINDS INCREASE JUST OFF THE
DECK (RESULTING IN LLWS).

SOUTHERLY SURFACE WINDS TODAY...BECOMING LIGHT TONIGHT.

&&

.MARINE...
ISSUED AT 319 AM EDT SUN JUN 1 2014

TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH
PRESSURE AND APPROACHING FRONTAL SYSTEM WILL RESULT IN INCREASINGLY
GUSTY SOUTH WINDS ACROSS THE BIG WATERS TODAY THROUGH MONDAY.
STRONGEST WINDS EXPECTED ACROSS NORTHERN LAKE MICHIGAN...ALTHOUGH
VERY STABLE OVER-WATER ENVIRONMENT WILL PREVENT CORE OF STRONGEST
WINDS TIED TO LOW LEVEL JET FROM REACHING THE SURFACE. GOING TO BE
CLOSE...ESPECIALLY UP THROUGH THE MANITOU PASSAGE...BUT THINK SUCH
STABILITY WILL PREVENT SCA CONDITIONS TODAY AND TONIGHT/MONDAY.
ANOTHER SURGE OF STRONG SOUTHWEST WINDS ARRIVE LATER MONDAY NIGHT
INTO EARLY TUESDAY AS DEEPENING LOW PRESSURE PASSES NORTH OF THE
AREA. SCA/S ARE POSSIBLE DURING THIS PERIOD.

AFTER A PROLONGED STRETCH OF DRY WEATHER...SHOWER AND THUNDERSTORM
CHANCES WILL BE ON THE INCREASE FROM WEST TO EAST VERY LATE
TODAY...AND ESPECIALLY TONIGHT THROUGH TUESDAY. WHILE SEVERE WEATHER
IS NOT ANTICIPATED...LOCALLY HEAVY RAINFALL AND BRIEF GUSTY AND
SHIFTING WINDS ARE POSSIBLE WITH ANY OF THE STRONGER STORMS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...ARNOTT
SYNOPSIS...JZ
SHORT TERM...MSB
LONG TERM...JZ
AVIATION...JZ
MARINE...MSB
Hazardous weather outlook, Jun 1, 9:07 AM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GAYLORD MI
907 AM EDT SUN JUN 1 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
021615-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
907 AM EDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED FIRE DANGER IS EXPECTED FROM LATE THIS MORNING THROUGH
EARLY THIS EVENING DUE TO WARM TEMPERATURES...LOW RELATIVE
HUMIDITIES...AND INCREASING WINDS.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY ACROSS CHIPPEWA AND
MACKINAC COUNTIES IN EASTERN UPPER MICHIGAN. SEVERE WEATHER IS NOT
EXPECTED.

THE THREAT FOR A FEW THUNDERSTORMS WILL OVERSPREAD ALL OF NORTHERN
MICHIGAN TONIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...BRIEF
HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE LIKELY MONDAY AND MONDAY NIGHT. A FEW STRONG
STORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING...PRODUCING BRIEF
GUSTY WINDS. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

ARNOTT

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.